MathSciNet Relay Station
MathSciNet bibliographic data
MR1143180 05C35 (05C75)
Dutton, R. D.; Brigham, R. C. Edges in graphs with large girth. Graphs Combin. 7 (1991), no. 4, 315–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement